# SDR CA050218008

- Difficulty date: February 16, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,403 hours
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99118755
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 24,108 hours, 17,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING TROUBLESHOOTING ON A POSSIBLE RUDDER PCU HYDRAULIC LEAK, FOUND RUDDER SUPPORT BRACKET, ALL FASTENERS LOOSE (SIX OFF) AND INTERCOSTAL BETWEEN TWO FRAMES SUPPORTING PCU BRACKET, CRACKED.
